MathSciNet Relay Station
MathSciNet bibliographic data
MR1314036 (96m:33010) 33D80 (05E15 05E35 17B20 39A70)
Cherednik, Ivan Double affine Hecke algebras and Macdonald's conjectures. Ann. of Math. (2) 141 (1995), no. 1, 191–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement